MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OCTARAY MICRO; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC OCTARAY MICRO; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Catalog Number D160901
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the post-map after pulsed field ablation (pfa), the pulseselect and the spines of octaray micro became tangled.Since the tangling did not resolve, the pulseselect was pulled and the octaray¿s spine was pulled into the ps sheath to detach the octaray¿s spine.The octaray¿s spine was detached while in the cardiac cavity.Then both catheters were removed.The detached spine was attached to the ps, so it would not be remained inside the cardiac cavity.The detachment was described as a total detachment; spine was separated.There was no resistance was felt during insertion.There was resistance during removal because it got tangled with pulseselect.There were no patient consequences.
 
Additional Manufacturer Narrative
Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device lot number 31577021l and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).

Brand Name
OCTARAY MICRO
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22824516
Report Number2029046-2025-02730
Device Sequence Number13097577
Product Code MTD
UDI-Device Identifier10846835021141
UDI-Public(01)10846835021141(11)250221(17)280220(10)31577021L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD160901
Device Lot Number31577021L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PULSESELECT; SL0 8.5F SHEATH
Patient SexMale